MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION FIXED ANGLE LOCKING SCREW, 4.3MM DIA. X 15MM

SEASPINE ORTHOPEDICS CORPORATION FIXED ANGLE LOCKING SCREW, 4.3MM DIA. X 15MM
Model Number RA1-504315
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No products were returned as they were discarded by the hospital.No definitive root cause could be established.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery utilizing seaspine's meridian anterior lumbar interbody system.It was reported that the surgeon had difficulty seating the screws into the 4-hole interbodies, resulting in a 30-45 minute surgical delay.Implanted screws were successfully placed.No patient injury was reported.

Brand Name
FIXED ANGLE LOCKING SCREW, 4.3MM DIA. X 15MM
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key20146295
Report Number3012120772-2024-00084
Device Sequence Number8397419
Product Code MAX
UDI-Device Identifier10889981310417
UDI-Public10889981310417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRA1-504315
Device Catalogue NumberRA1-504315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown